MathSciNet Relay Station
MathSciNet bibliographic data
MR478926 73.35
Antman, Stuart S. Buckled states of nonlinearly elastic plates. Arch. Rational Mech. Anal. 67 (1978), no. 2, 111–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement